# SDR VTZA98361

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7187
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 7546811
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6780 - IAD-DTW - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RT DUCT FAIL MESSAGE ILLUMINATED.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TEMPERATURE SENSOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
